National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 276873

Case Details

VAERS ID: 276873 (history)  
Age: 27.0  
Gender: Female  
Location: Louisiana  
Vaccinated:2007-03-19
Onset:2007-03-19
   Days after vaccination:0
Submitted: 2007-04-13
   Days after onset:25
Entered: 2007-04-16
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0187U / 0 - / IM

Administered by: Other       Purchased by: Other
Symptoms: Inappropriate schedule of drug administration, Pruritus, Rash, Rash erythematous
SMQs:, Anaphylactic reaction (broad), Hypersensitivity (narrow), Medication errors (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: None
CDC Split Type: WAES0703USA04248

Write-up: Information has been received from a registered nurse concerning a 27 year old female who on 19-MAR-2007 was vaccinated IM 0.5mL with her first dose of Gardasil vaccine (yeast) (lot# 656049/0187U). There was no concomitant medication. On 19-MAR-2007 the patient experienced a rash on her wrist (wrist not specified) about 4 hours after receiving the vaccination. The rash was described as itchy, bright red bumps and slightly raised. On 21-MAR-2007 the patient reported a similar rash on one leg (leg not specified) from knee to thigh. Subsequently, the patient recovered from itchy, bright red bumps and, slightly raised wrist rash. At the time of the report, the patient''s rash on one leg from knee to thigh persisted. The patient sought unspecified medical attention. No further information is available. 07/06/07 This is in follow-up to report(s) previously submitted on 4/13/2007. The patient also reported a bright red raised rash on her thigh in the evening after vaccination. Subsequently, the patient recovered from itchy, bright red bumps and slightly raised wrist rash and the bright red raised rash on her thigh. The patient reported no rash or itching at the injection site. The nurse reported that it could have been a possible allergic reaction. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=276873


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166